# SDR SWAA2025050605541

- Difficulty date: March 14, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD CORNER SCUFF PLATE CRACKED(MARKED)<[01] 04 - REPAIRED PER [SRM 53-60-15-2R-1-A00967 (REPAIR 1 - AFT CARGO DOOR SURROUND STRUCTURE - PERMANENT)]
